American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Byron Drachman. A generalization of the Steenrod classification theorem to $H$-spaces. . Trans. Amer. Math. Soc. 153 (1971) 53-88. MR 0288765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John R. Harper. On the cohomology of stable two stage Postnikov systems . Trans. Amer. Math. Soc. 152 (1970) 375-388. MR 0268892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard R. Patterson. The Hasse invariant of a vector bundle . Trans. Amer. Math. Soc. 150 (1970) 425-443. MR 0268893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Norbert H. Schlomiuk. Principal cofibrations in the category of simplicial groups . Trans. Amer. Math. Soc. 146 (1969) 151-165. MR 0258039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Soon-kyu Kim. Local triviality of Hurewicz fiber maps . Trans. Amer. Math. Soc. 135 (1969) 51-67. MR 0233357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James C. Becker. Cohomology and the classification of liftings . Trans. Amer. Math. Soc. 133 (1968) 447-475. MR 0236924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Weingram. The realization of a semisimplicial bundle map is a $k$-bundle map . Trans. Amer. Math. Soc. 127 (1967) 495-514. MR 0231382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Y. Husseini. When is a complex fibered by a subcomplex? . Trans. Amer. Math. Soc. 124 (1966) 249-291. MR 0203731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Patricia Tulley. On regularity in Hurewicz fiber spaces . Trans. Amer. Math. Soc. 116 (1965) 126-134. MR 0189036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wu-chung Hsiang. Higher obstructions to sectioning a special type of fibre bundles . Trans. Amer. Math. Soc. 110 (1964) 393-412. MR 0158402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark Mahowald. On obstruction theory in orientable fiber bundles . Trans. Amer. Math. Soc. 110 (1964) 315-349. MR 0157386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jean-Pierre Meyer. Principal fibrations . Trans. Amer. Math. Soc. 107 (1963) 177-185. MR 0146843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Donald W. Kahn. Induced maps for Postnikov systems . Trans. Amer. Math. Soc. 107 (1963) 432-450. MR 0150777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Guy Allaud and Edward Fadell. A fiber homotopy extension theorem . Trans. Amer. Math. Soc. 104 (1962) 239-251. MR 0174057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. G. Malm. The real cohomology ring of a sphere bundle over a differentiable manifold . Trans. Amer. Math. Soc. 102 (1962) 293-298. MR 0133826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. H. Cockcroft. On a theorem of A. Borel . Trans. Amer. Math. Soc. 98 (1961) 255-262. MR 0140110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. H. Szczarba. The homology of twisted cartesian products . Trans. Amer. Math. Soc. 100 (1961) 197-216. MR 0137111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Albert T. Lundell. Obstruction theory of principal fibre bundles . Trans. Amer. Math. Soc. 97 (1960) 161-192. MR 0130694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1